# SDR DXTA2013090505494

- Difficulty date: September 4, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,215 hours, 7,457 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MX,  FOUND SURFACE CORROSION ON FUEL PANEL 510DB DOUBLER.
